MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE TIPEEK CAGE 24X31X12 LORDOSIS 5°

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE TIPEEK CAGE 24X31X12 LORDOSIS 5°
Catalog Number 03.31.002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 05 june 2018: lot 140670: (b)(4) items manufactured and released on 28 january 2015.Expiration date: 2019-12-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During an l4-s1 alif case, when the surgeon was trialing the cage he informed the sales agent that he does not like the shape of the trials/implant.The surgeon downsized the cage and implanted a 24x31x12 because the cages are too square.The surgery was completed successfully.

Brand Name
MECTALIF ANTERIOR STAND-ALONE TIPEEK CAGE 24X31X12 LORDOSIS 5°
Common Device Name
TIPEEK CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7578042
Report Number3005180920-2018-00404
Device Sequence Number1425035
Product Code OVD
UDI-Device Identifier07630030833755
UDI-Public07630030833755
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number03.31.002
Device Lot Number140670
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;